ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2016 , Volume 15 , Issue 4

Select all articles

Export/Reference:

Large time behavior of a conserved phase-field system
Ahmed Bonfoh and Cyril D. Enyi
2016, 15(4): 1077-1105 doi: 10.3934/cpaa.2016.15.1077 +[Abstract](953) +[PDF](536.8KB)
Nonlinear noncoercive Neumann problems
Leszek Gasiński, Liliana Klimczak and Nikolaos S. Papageorgiou
2016, 15(4): 1107-1123 doi: 10.3934/cpaa.2016.15.1107 +[Abstract](832) +[PDF](425.6KB)
Nodal solutions for nonlinear Schrödinger equations with decaying potential
Zuji Guo
2016, 15(4): 1125-1138 doi: 10.3934/cpaa.2016.15.1125 +[Abstract](930) +[PDF](427.5KB)
Existence and uniqueness for $\mathbb{D}$-solutions of reflected BSDEs with two barriers without Mokobodzki's condition
Imen Hassairi
2016, 15(4): 1139-1156 doi: 10.3934/cpaa.2016.15.1139 +[Abstract](921) +[PDF](582.9KB)
On the $L^p-$ theory of Anisotropic singular perturbations of elliptic problems
Ogabi Chokri
2016, 15(4): 1157-1178 doi: 10.3934/cpaa.2016.15.1157 +[Abstract](1147) +[PDF](467.2KB)
On the initial boundary value problem for certain 2D MHD-$\alpha$ equations without velocity viscosity
Jitao Liu
2016, 15(4): 1179-1191 doi: 10.3934/cpaa.2016.15.1179 +[Abstract](910) +[PDF](403.7KB)
Transition fronts in nonlocal Fisher-KPP equations in time heterogeneous media
Wenxian Shen and Zhongwei Shen
2016, 15(4): 1193-1213 doi: 10.3934/cpaa.2016.15.1193 +[Abstract](1089) +[PDF](472.3KB)
Least energy solutions of nonlinear Schrödinger equations involving the half Laplacian and potential wells
Miaomiao Niu and Zhongwei Tang
2016, 15(4): 1215-1231 doi: 10.3934/cpaa.2016.15.1215 +[Abstract](972) +[PDF](430.9KB)
Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems
Lei Wang, Quan Yuan and Jia Li
2016, 15(4): 1233-1250 doi: 10.3934/cpaa.2016.15.1233 +[Abstract](903) +[PDF](444.2KB)
On a parabolic Hamilton-Jacobi-Bellman equation degenerating at the boundary
Daniele Castorina, Annalisa Cesaroni and Luca Rossi
2016, 15(4): 1251-1263 doi: 10.3934/cpaa.2016.15.1251 +[Abstract](937) +[PDF](391.3KB)
The lifespan of solutions to semilinear damped wave equations in one space dimension
Kyouhei Wakasa
2016, 15(4): 1265-1283 doi: 10.3934/cpaa.2016.15.1265 +[Abstract](1018) +[PDF](437.9KB)
The Nehari manifold for fractional systems involving critical nonlinearities
Xiaoming He, Marco Squassina and Wenming Zou
2016, 15(4): 1285-1308 doi: 10.3934/cpaa.2016.15.1285 +[Abstract](1189) +[PDF](476.8KB)
Soliton solutions for a quasilinear Schrödinger equation with critical exponent
Wentao Huang and Jianlin Xiang
2016, 15(4): 1309-1333 doi: 10.3934/cpaa.2016.15.1309 +[Abstract](1134) +[PDF](494.3KB)
Higher integrability of weak solution of a nonlinear problem arising in the electrorheological fluids
Zhong Tan and Jianfeng Zhou
2016, 15(4): 1335-1350 doi: 10.3934/cpaa.2016.15.1335 +[Abstract](1029) +[PDF](435.3KB)
A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $
Sami Aouaoui
2016, 15(4): 1351-1370 doi: 10.3934/cpaa.2016.15.1351 +[Abstract](1242) +[PDF](437.5KB)
On well-posedness of the plasma-vacuum interface problem: the case of non-elliptic interface symbol
Yuri Trakhinin
2016, 15(4): 1371-1399 doi: 10.3934/cpaa.2016.15.1371 +[Abstract](883) +[PDF](595.3KB)
Parabolic problems with general Wentzell boundary conditions and diffusion on the boundary
Davide Guidetti
2016, 15(4): 1401-1417 doi: 10.3934/cpaa.2016.15.1401 +[Abstract](889) +[PDF](425.7KB)
On the viscous Cahn-Hilliard-Navier-Stokes equations with dynamic boundary conditions
Laurence Cherfils and Madalina Petcu
2016, 15(4): 1419-1449 doi: 10.3934/cpaa.2016.15.1419 +[Abstract](1425) +[PDF](1762.9KB)
Nonexistence of traveling wave solutions, exact and semi-exact traveling wave solutions for diffusive Lotka-Volterra systems of three competing species
Chiun-Chuan Chen and Li-Chang Hung
2016, 15(4): 1451-1469 doi: 10.3934/cpaa.2016.15.1451 +[Abstract](1078) +[PDF](448.8KB)
Threshold asymptotic behaviors for a delayed nonlocal reaction-diffusion model of mistletoes and birds in a 2D strip
Huimin Liang, Peixuan Weng and Yanling Tian
2016, 15(4): 1471-1495 doi: 10.3934/cpaa.2016.15.1471 +[Abstract](1005) +[PDF](625.1KB)
Classification of bifurcation curves of positive solutions for a nonpositone problem with a quartic polynomial
Kuan-Ju Huang, Yi-Jung Lee and Tzung-Shin Yeh
2016, 15(4): 1497-1514 doi: 10.3934/cpaa.2016.15.1497 +[Abstract](1014) +[PDF](613.0KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]